# SDR CA150727014

- Difficulty date: July 24, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bell 412EP
- Aircraft time: 4,813 hours
- Engine: Pwa PT6T3
- System (JASC): 2560 · Emergency Equipment
- Part: Clutch
- Condition: Slipped
- Location: Hoist
- Part time: 69 hours
- Component: Hoist
- Component part number: 42325123
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON HOIST OPERATION, THE RESCUE SPECIALIST REPORTED A SLIPPAGE FROM THE HOIST CABLE WHILE DESCENDING ON THE SITE.  THE UNIT IS NOT INCLUDED IN THE LIST OF AFFECTED HOISTS CALLED ASB 44301-10-15 AND BY AD 2013-06-51. THE HOIST HAS ACCUMULATED A TOTAL OF 1574 CYCLES SINCE ITS INSTALLATION ON THE ACFT.
